# SDR DEL2001F00001

- Difficulty date: April 19, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N902JC
- Make and model: Lear 35A
- Aircraft serial: 227
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 4201654
- Condition: Inoperative
- Location: Bleedair
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT APPROX VR WHEN THE WHEELS LEFT GROUND, NOTICED SIGNIFICANTLY HIGHER LEVEL OF WIND NOISE.  CONTINUED TO FLY THE AC UNTIL WE WERE AT A SAFE ALTITUDE.  LOOKED IN BACK OF AC AND NOTICED SOME FAINT SMOKE, SO WE TOOK OUT OUR SMOKE GOGGLES AND HAD THEM STAND BY AS SMOKE WAS NOT THICK, BUT STILL THERE.  WE NOTICED THE CABIN ALTITUDE WAS NOT CLIMBING, THE DIFFERENTIAL READ AROUND 6.5 PSID AND THE ACTUAL AC ALTITUDE WAS AT 10,000.  CYCLED THE LEFT SWITCH FROM ON TO EMERG TO OFFAND BACK TO ON.  DID THE SAME WITH THE RIGHT SWITCH AT THAT TIME THE EXTREMELY LOUD SOUND OF RUSHING AIR STOPPED AND THE EXTREME HEAT SLOWLY STOPPED.  WE WERE VECTORED BACK TO APRT FOR UNEVENTFUL APPROACH AND LANDING.
